# SDR REXA2019061830897

- Difficulty date: January 31, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N924EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7830
- Aircraft time: 31,834 hours, 30,666 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 600210737
- Condition: Gouged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER ANTI-ROTATION DEVICE GOUGED.  DRILLED UP NEW ANTI-ROTATION DEVICE FITTING IAW CRJ-200 SRM 51-41-02 ( PART REMOVED AND INSTALLED ON ROUTINE W/O 1016674 C/N 3000-0016 S/N 6882672. AAR SM 39
